Fluctuation problem in electromagnetic cascades

Srinivasan, S. K. (1961) Fluctuation problem in electromagnetic cascades Zeitschrift für Physik A Hadrons and Nuclei, 161 (3). pp. 346-352. ISSN 0939-7922

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/t582v02r2216r2...

Related URL: http://dx.doi.org/10.1007/BF01338940


The fluctuation problem in electromagnetic cascades is examined in the light of the new approach to cascade theory and it is shown that the method originally proposed by Janossy is best suited to deal with it. A method of obtaining explicit expressions for the second moment of the distribution is given and the differential equations obtained by this method turn out to be simpler and amenable to numerical computation.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37072
Deposited On:14 Apr 2011 09:10
Last Modified:14 Apr 2011 09:10

Repository Staff Only: item control page